MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title removal of endometrial polyps: hysteroscopic morcellation versus bipolar resectoscopy, a randomized trial source journal of minimally invasive gynecology, vol 22, no 7, 2015.Date of publication: 08 jul 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a study to compare hysteroscopic morcellation with the tissue removal system verses bipolar resectoscopy for removal of endometrial polyps; perforation occurred at dilation in 1 patient in the hysteroscopic morcellation group; however, the procedure was successfully completed.Additionally, 2 patients of the hysteroscopic morcellation group were diagnosed with a urinary tract infection post operatively.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7818009
Report Number1643264-2018-02057
Device Sequence Number1517351
Product Code HIH
UDI-Device Identifier10884521746664
UDI-Public10884521746664
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K013870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209208
Device Catalogue Number7209208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;